# SDR UIEA2021042000941

- Difficulty date: April 19, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,108 hours, 19,495 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Part serial: 4810461
- Condition: Failed
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EXHAUST FAN # 2 EXTREMELY NOISY.   PULLED BREAKER P 10 ON P11 PANEL, PLACARD INSTALLED.  REMOVED AND REPLACED AFT GALLEY FAN NR 2 ASSY IAW AMM 21-26-01. OPS CHECKED GOOD.
